Doctor insights on:
Will The Side Effects Go Away After I Stop Danocrine
I have noticed some deepening and changing of my voice while I was taking danocrine (danazol). Is this a common side effect?
Yes.: Voice deepening is one of the known side effects of danocrine (danazol). If this side effect is severe or persistent, talk to your doctor. Tell your doctor immediately if: you have yellowing of the white part of your eyes, sever head aches, vomiting, vision problems, upset stomach that won't go away, or other signs that are upsetting and abnormal. ...Read moreSee 1 more doctor answer
If i stop taking Claritin (loratadine) will the side effects go away overnight and by that i mean in a 24 hour period? Or will it take a couple of days for all the medicine to be out of my system?
After I stop taking lexapro, (escitalopram) how long will it take before the sexual side effects go away?
When will celexa (citalopram) shocks go away? Tampered down from 20mg to 10mg to 5mg & now 5mg every other day. When should I stop the 5mg? To many side effects.
Tapering Celexa (citalopram): I don't know how quickly you've been decreasing your Celexa (citalopram) dosage, but it sounds like your body doesn't like the schedule. Are you working with your physician on this? I suggest you speak with him or her, and go at this more gradually. The "shocks" could last for several weeks beyond stopping the celexa (citalopram). ...Read more
Ihave taken wellubutrin for a month now.. I feel really gittery and anxious. How long does it take for the side effects to go away or how long should I give it before I should stop taking it if the side effects continue?
Discuss w/doctor: Wellbutrin (bupropion) can cause jitteriness in some people, and should have dissipated by 4 weeks if it's going to. Please discuss with your physician. If not seeing a psychiatrist, please consider doing so since i don't know why wellbutrin (bupropion) was started in the first place. Your situation may be more complex than most non-psychiatrists would normally deal with easily. ...Read more
What are the side effects for terconazole vagina suppositories ? And is it suppose to stop itching and burning ? And when does the symptoms go away ?
Side effects of bendryl &sudafed?
My heart was pounding, but I felt extreme drowsyness...i couldnt stop moving and part of my body, my skin was getting purple /red marks? But they go away ...?
Yes: yes sudafed can cause palpitation,increased in heart rate,and blood pressure,and anxiousness .that is the normal reaction to the drug.Benadryl (diphenhydramine) will cause drowsiness ant lethargic and slight confusion.the combination will do exactly what you did experience.all of these will exaggerated if you are dehydrated.that why number one rule in treating cola,sinuses,viral illnesses.is hydration and hydration ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Luvox side effects go away
- Citalopram side effects go away
- Anafranil side effects go away
- Ask a doctor a question free online
- When will the side effects of antimetabolite go away
- How long does it take steroid epidural side effects to go away?
- How long does it take for side effects from clonidine to go away?
- How long does it take for the side effects of accutane to go away?
- Talk to a pharmacologist online for free